# SDR DALA2022062404439

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 93,225 hours, 41,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Obstructed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 AT PUSHBACK, R1 DOOR WOULD NOT ARM. CORRECTIVE ACTION: FOUND GREEN LANYARD OBSTRUCTING GIRT BAR FITTING-REPPOSITIONED LANYARD NOW OPS NML PER B 757 AMM 52-11. (8518694)
